Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic systems of central conics in space


Author: J. L. Coolidge
Journal: Trans. Amer. Math. Soc. 48 (1940), 359-376
MSC: Primary 53.0X
MathSciNet review: 0003068
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1940-0003068-6
Article copyright: © Copyright 1940 American Mathematical Society